Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking eglonyl on alternative days, having symptoms like nausea, disorientation, disillusion, depression. Suggestions?

Hi, I have been on eglynyl for two years now and am gradually stopping by taking one day on and one day off. I have never felt worse, tired, nauseas, disorientated, disillusional and very depressed towards the end of the day. This has been for 10 days now. Please advise if there is anything that can assist in making this process a little easier?
Fri, 14 Sep 2012
Report Abuse
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Public Forum

Eglonyl contain sulpride. It is used in several psychological problems like anxiety, depression, somatization and psychosis etc. Dose vary according to symptoms and patient profile.

Your current symptoms are not appear to withdrawal of sulpride rather than it appear that symptoms of your psychological problem is reappearing.

In my view it is better to continue eglonyl and meet your physician.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
www.99doctor.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Drug rehabilitation


Taking eglonyl on alternative days, having symptoms like nausea, disorientation, disillusion, depression. Suggestions?

Hi, Welcome to HealthcareMagic Public Forum Eglonyl contain sulpride. It is used in several psychological problems like anxiety, depression, somatization and psychosis etc. Dose vary according to symptoms and patient profile. Your current symptoms are not appear to withdrawal of sulpride rather than it appear that symptoms of your psychological problem is reappearing. In my view it is better to continue eglonyl and meet your physician. I hope this information has been both informative and helpful for you. Wish you Good Health. Regards, Dr. Ashish Mittal www.99doctor.com